Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
148 Doctors are Online

Severe lower abdominal pain, heart burn. Felt lump on abdomen. Constipated after taking loratab. Concerned

User rating for this question
Very Good
Answered by

Oncologist, Surgical
Practicing since : 2008
Answered : 576 Questions
Question
Pain in lower right abdomen with lumpI started feeling a sharp pain in my lower abdomen on the right side earlier today. I pressed on it and there is a painful lump. I've been taking loratab for pain and have been constipated, so I was wondering if it could be that. I also just got over a virus and was taking Bactrim DS... I'm worried and wonder if I should go to the hospital. I've also been burping a lot and have heart burn.


Posted Thu, 25 Apr 2013 in Abdominal Pain
 
 
Answered by Dr. Rohan Khandelwal 4 hours later
Dear Sir,

The symptoms you are describing are more suggestive of an appendicular lump, which can be a surgical emergency. You should immediately go to the hospital and have this condition evaluated by a surgeon and get an urgent ultrasound done. It is imperative that this condition is ruled out. If it does not turn out to be appendicular problem, then you can be started on drugs for colitis.

Hope you get well soon.
Above answer was peer-reviewed by
 
Follow-up: Severe lower abdominal pain, heart burn. Felt lump on abdomen. Constipated after taking loratab. Concerned 5 hours later
I am a female... It's more in the right side-middle now and not as sharp but still a dull pain
 
 
Answered by Dr. Rohan Khandelwal 2 hours later
Dear Ma'am,

Sorry..it was not clear in the previous query. If it is dull pain on the right side, it can be due to a stone in the kidney...this is usually associated with nausea and vomiting. It can also be mid-ovulatory pain which occurs 12-14 days after periods.
Dull pain can also be due to colitis and this condition can be cured by antibiotics.
It is best that you have this condition evaluated by a doctor. An ultrasound will help in reaching the diagnosis.

Hope i have answered your query and you get well soon.
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Medical Topics

The user accepted the expert's answer

Ask a Gastroenterologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor